Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 304909.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Cross-shaped and degenerate singularities in an unstable elliptic free boundary problem
Authors:Andersson, J.; Weiss, G. S.
Date of Publication (YYYY-MM-DD):2006
Title of Journal:Journal of Differential Equations
Volume:228
Issue / Number:2
Start Page:633
End Page:640
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:ISSN:0022-0396
LOCALID:training37412
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.